# SDR DALA2020050802376

- Difficulty date: May 1, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Unserviceable
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

841 DOOR DAMPER AT FWD GALLEY AREA DONT PASS OPERATIONAL TEST, REPLACED CYLINDER DOOR DAMPER IN UNSERVICEABLE CONDITION P/N FE174-004 S/N 129 AT CREW DOOR 841 AS PER FAM AMM 52-11-14- 000-001-A
